2 Nov 2009
Although prostate swelling is not a known side effect of Ultram, it may be causing it. Ultram has a serious side effect of difficult and painful urination, which may be caused by prostate swelling (I'm not 100% sure about this, but assuming it is).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I just have a few questions about it...
1 answer • 11 Sep 2010
What medicines cause prostate swelling?
1 answer • 20 Oct 2011
I take tramadol now mostly for pain and i really like the ultram extended release. 300 mg in 24hrs was perfect. But my plan only covers generics. ...
3 answers • 1 Nov 2011
I have tried everything but the Tramadol withdrawals are so unbarable I cant do it. I am a single mother of four and have wanted off of this for ten ...
4 answers • 11 Jan 2012
I read in one of the comments from a user that tramadol is now considered a narcotic although the web site says different. So which is it? Do I need ...
2 answers • 4 Sep 2012